MAUDE Adverse Event Report: MAKO SURGICAL CORP. BONE PIN, 3.2MM X 110MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BONE PIN, 3.2MM X 110MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 143110
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
143110 mako 3.2mm x110mm pin snapped.Some of the pin is inside the patient tibia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections.Reported event: it was reported that "143110 mako 3.2mm x110mm pin snapped.Some of the pin is inside the patient tibia." the event was not confirmed.Method & results: device evaluation and results: not performed as no items were returned.Product history review: not performed as no lot number was reported.Complaint history review: not performed as no lot number was reported.Conclusion: the exact cause of the event could not be determined because the product was not received.A review of stryker¿s nc/capa database indicated that there have been 01 nc(s) and 01 capa(s) associated with the product and failure mode reported in this event.These include nc#: 1470754 and capa#: 1480798.Corrective action/preventive action: no action is required at this time as there is no confirmed failure mode.H3 other text : product was not available for evaluation.

Brand Name
BONE PIN, 3.2MM X 110MM, STERILE 2 PACK
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8743610
Report Number3005985723-2019-00472
Device Sequence Number1330142
Product Code OLO
UDI-Device Identifier00848486018139
UDI-Public00848486018139
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number143110
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;